# SDR I5PA2017032808

- Difficulty date: March 28, 2017
- Submitted: March 30, 2017
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- System (JASC): 2612 · Fire Detection
- Part: Attach Angle
- Part number: 453N27009
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRE BOTTLE ATTACH ANGLE CRACKED AT BULKHEAD 1180 LBL 5 WL188. REMOVED, FABRICATED AND INSTALLED ANGLE IAW SRM 51-40-02, SRM 51-40-05, SRM 51-20-01 AND DWG 453N2700 AS DOCUMENTED ON ATS JOB 722361 CARD 00318.
